Haghighi, Ahmadreza, Abbasi, Zahra. (1396). Numerical solution of the non-linear Burgers equations using Hopf-Cole transformation. فصلنامه علمی ـ پژوهشی زیست فناوری گیاهان زراعی, 1(2), 75-87.
Ahmadreza Haghighi; Zahra Abbasi. "Numerical solution of the non-linear Burgers equations using Hopf-Cole transformation". فصلنامه علمی ـ پژوهشی زیست فناوری گیاهان زراعی, 1, 2, 1396, 75-87.
Haghighi, Ahmadreza, Abbasi, Zahra. (1396). 'Numerical solution of the non-linear Burgers equations using Hopf-Cole transformation', فصلنامه علمی ـ پژوهشی زیست فناوری گیاهان زراعی, 1(2), pp. 75-87.
Haghighi, Ahmadreza, Abbasi, Zahra. Numerical solution of the non-linear Burgers equations using Hopf-Cole transformation. فصلنامه علمی ـ پژوهشی زیست فناوری گیاهان زراعی, 1396; 1(2): 75-87.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.